Some theorems on complete asymptotic expansions for random walks with two boundaries
Doklady Akademii Nauk, Tome 228 (1976) no. 2, pp. 269-272
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_228_2_a1,
author = {Yu. V. Borovskikh},
title = {Some theorems on complete asymptotic expansions for random walks with two boundaries},
journal = {Doklady Akademii Nauk},
pages = {269--272},
year = {1976},
volume = {228},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_228_2_a1/}
}
Yu. V. Borovskikh. Some theorems on complete asymptotic expansions for random walks with two boundaries. Doklady Akademii Nauk, Tome 228 (1976) no. 2, pp. 269-272. http://geodesic.mathdoc.fr/item/DAN_1976_228_2_a1/